# SDR FDEA201501120122

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SF
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FRAME 57 & 57.2 SEAT TRACK -Y450 HAS GOUGE.  R & R SEAT TRACK SECTION -Y450 BETWEEN FRAME 57 TO 57.2, PN A53274005SF BATCH 0002120270 IAW SRM 53-10-16.  MAJOR REPAIR.
